A remark on intra-regular semigroups.
Semigroup forum, Tome 2 (1971), p. 89
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133817,
author = {O. Steinfeld},
title = {A remark on intra-regular semigroups.},
journal = {Semigroup forum},
pages = {89--89},
year = {1971},
volume = {2},
zbl = {0236.20051},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133817/}
}
O. Steinfeld. A remark on intra-regular semigroups.. Semigroup forum, Tome 2 (1971), p. 89. http://geodesic.mathdoc.fr/item/SF_1971__2_133817/